Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Stomach pain. Feel dizzy,get blotchy. Get relief when pass urine. Have ventricular septal defect. Reason?

i get severe stomache pain go really pale and sweaty and feel dizzy and then i get really flushed. My neck and face get all blotchy and it stops me going to the toilet to pass water. I have a ventricular septal defect and get worried because my lips go very pale and then a bit blue when my tummy hurts, once i am able to pass water it seems to help with the pain. Any ideas please what could be happening here.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for posting your query.
As you have VSD which can bother you any time. In VSD you get less oxygenated blood which, in long run it may cause pulmonary hypertension and reversal of shunt causing bluish discolouration (cyanosis) and paleness of skin. Oxygen supply to many organs like stomach and intestine may be compromised and elicit pain. Your description suggests your VSD may be getting worse.Avoid stressful physical activities.
You should immediately visit a cardiologist for physical examination and treatment.
Hope it helps.
Take Care!
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor